# SDR SWAA2021071513282

- Difficulty date: September 1, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL SUPPORT ANGLE JUST INBOARD OF THE DEFLECTION CONTROL RIB IS CRACKED / REMOVED CRACKED LEFT WING FIXED TRAILING EDGE PANEL SUPPORT ANGLE AND REPLACED WITH NEW SUPPORT ANGLE P/N 115A1567-7 IAW SRM 51-40-02-0G-0
